# SDR N6WA3014120101

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N160G
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 25,438 hours, 17,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT CAUTION MSG.  DEFERRED RT OVERWING EMER EXIT IAW MEL 52-70-030 CAT C.
